CureZone   Log On   Join
Re: Loosing erection on sight of condom
 
  Views: 644
Published: 17 years ago
 
This is a reply to # 533,933

Re: Loosing erection on sight of condom


I'm not a doctor, but I wonder if you have a lot of stress in your job or personal life. Think about whether you have done all you can to reduce stress, stay hydrated, and get enough sleep every night. Also, remember that certain medications, such as antidepressants, may affect sexual arousal. Don't be afraid to talk to your doctor if you are truly concerned that you may be experiencing a health problem. It's possible that your body may just be experiencing a change. I'm 33, and my drive has definitely gone down in the past 3 or 4 years.
Best of luck to you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

21.547 sec, (1)